# SDR ASAA9680223

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 2565 · Escape Slide
- Part: Inflation Bottle
- Part number: D37013111
- Condition: Low Pressure
- Location: L-2 Door Slide
- Part time: 15,211 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE L-2 DOOR EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED EVACUATION SLIDE ASSEMBLY.  (M)
